MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLADE,CARBON-STEEL,10,STRL,DISPOSABLE

Medline Industries, LP MEDLINE; BLADE,CARBON-STEEL,10,STRL,DISPOSABLE
Catalog Number CISION10CS
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "blades are rusted in the solution in compartment, never had this issues before with item number, other tools in compartment made from carbon-steel are nto rusting only this item.".
 
Additional Manufacturer Narrative
The account reported finding rusting blades and stated blades are rusted in the solution in compartment, while other tools in compartment made from carbon-steel are not rusting only this item.A photo and a sample were received for investigation; two boxes of unused items were received, visual inspection identified no issues, and the items appeared brand new and remained in their original packaging with no signs of damage or tampering.Pictures were received, and visual inspection of the images revealed that the customer was subjecting disposable blades designed for single use to a cleaning and sterilization process alongside reusable handles; based on the photos provided by the customer, the complaint of rusting blades is visible therefore confirmed.Finished good production records were reviewed and did not find any nonconformances, the updated cause code was adjusted to dc: traced to user with misuse/mishandling, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLADE,CARBON-STEEL,10,STRL,DISPOSABLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50946769
Report Number1417592-2026-54331
Device Sequence Number10451617
Product Code GES
UDI-Device Identifier10193489090109
UDI-Public10193489090109
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCISION10CS
Device Lot NumberB01875
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown